Attractors for autonomous double-diffusive convection systems based on Brinkman–Forchheimer equations

Mitsuharu Otani, Shun Uchida

    研究成果: Article

    2 引用 (Scopus)

    抄録

    In this paper, we consider the existence of global attractor and exponential attractor for some dynamical system generated by nonlinear parabolic equations in bounded domains with the dimension N≤4 which describe double-diffusive convection phenomena in a porous medium. We deal with both of homogeneous Dirichlet and Neumann boundary condition cases. Especially, when Neumann condition is imposed, we need some assumptions and restrictions for the external forces and the average of initial data, since the mass conservation law holds.

    元の言語English
    ページ(範囲)3328-3349
    ページ数22
    ジャーナルMathematical Methods in the Applied Sciences
    39
    発行部数12
    DOI
    出版物ステータスPublished - 2016 8 1

    Fingerprint

    Exponential Attractors
    Neumann Condition
    Mass Conservation
    Nonlinear Parabolic Equations
    Global Attractor
    Neumann Boundary Conditions
    Conservation Laws
    Dirichlet Boundary Conditions
    Porous Media
    Convection
    Porous materials
    Attractor
    Bounded Domain
    Conservation
    Dynamical systems
    Dynamical system
    Boundary conditions
    Restriction

    ASJC Scopus subject areas

    • Mathematics(all)
    • Engineering(all)

    これを引用

    @article{ac5fbbb8ac074b88b0b7fda8474fcb4f,
    title = "Attractors for autonomous double-diffusive convection systems based on Brinkman–Forchheimer equations",
    abstract = "In this paper, we consider the existence of global attractor and exponential attractor for some dynamical system generated by nonlinear parabolic equations in bounded domains with the dimension N≤4 which describe double-diffusive convection phenomena in a porous medium. We deal with both of homogeneous Dirichlet and Neumann boundary condition cases. Especially, when Neumann condition is imposed, we need some assumptions and restrictions for the external forces and the average of initial data, since the mass conservation law holds.",
    keywords = "35K45, 35Q35, autonomous system, Brinkman-Forchheimer equations, double-diffusive convection, exponential attractor, global attractor, large time behavior, subclass 35B41",
    author = "Mitsuharu Otani and Shun Uchida",
    year = "2016",
    month = "8",
    day = "1",
    doi = "10.1002/mma.3776",
    language = "English",
    volume = "39",
    pages = "3328--3349",
    journal = "Mathematical Methods in the Applied Sciences",
    issn = "0170-4214",
    publisher = "John Wiley and Sons Ltd",
    number = "12",

    }

    TY - JOUR

    T1 - Attractors for autonomous double-diffusive convection systems based on Brinkman–Forchheimer equations

    AU - Otani, Mitsuharu

    AU - Uchida, Shun

    PY - 2016/8/1

    Y1 - 2016/8/1

    N2 - In this paper, we consider the existence of global attractor and exponential attractor for some dynamical system generated by nonlinear parabolic equations in bounded domains with the dimension N≤4 which describe double-diffusive convection phenomena in a porous medium. We deal with both of homogeneous Dirichlet and Neumann boundary condition cases. Especially, when Neumann condition is imposed, we need some assumptions and restrictions for the external forces and the average of initial data, since the mass conservation law holds.

    AB - In this paper, we consider the existence of global attractor and exponential attractor for some dynamical system generated by nonlinear parabolic equations in bounded domains with the dimension N≤4 which describe double-diffusive convection phenomena in a porous medium. We deal with both of homogeneous Dirichlet and Neumann boundary condition cases. Especially, when Neumann condition is imposed, we need some assumptions and restrictions for the external forces and the average of initial data, since the mass conservation law holds.

    KW - 35K45

    KW - 35Q35

    KW - autonomous system

    KW - Brinkman-Forchheimer equations

    KW - double-diffusive convection

    KW - exponential attractor

    KW - global attractor

    KW - large time behavior

    KW - subclass 35B41

    UR - http://www.scopus.com/inward/record.url?scp=84975261005&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=84975261005&partnerID=8YFLogxK

    U2 - 10.1002/mma.3776

    DO - 10.1002/mma.3776

    M3 - Article

    AN - SCOPUS:84975261005

    VL - 39

    SP - 3328

    EP - 3349

    JO - Mathematical Methods in the Applied Sciences

    JF - Mathematical Methods in the Applied Sciences

    SN - 0170-4214

    IS - 12

    ER -